# SDR AALA202005299009

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 30,800 hours, 12,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Abnormal
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT INBOARD FLIGHT ATTENDANT STATION EMERGENCY FLIGHT LIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
